It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-24-2012, 09:12 AM   #1
Newbie
(female)
 
Join Date: Feb 2012
Location: Scotland
Posts: 1
CuriousTeenKL HB User
Periods and Birth Control

I've been on birth control since June last year and it's been working very well. I regularly have my period when I take my evra patch off until this month. I've not yet taken the patch off and yet I've got my period and I've had them for three weeks now. Mostly spotting but sometimes it's really heavy.
I don't use other contraception with my boyfriend because the patch has never caused problems before. I've read a few other sites which basically say that it could be pregnancy, miscarriage, cysts or infections.

Anyone got any ideas?
Thanks
KL

 
Closed Thread

Tags
evra, irregular period, pregnancy



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!